# SDR UIEA200600123

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 32,209 hours, 4,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chipped
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYING PANEL ON THE RIGHT HAND WING INBOARD TRAILING EDGE PREVIOUS REPAIR REQUIRES RE-WORK.  AREA MARKED LOCATION IS APPROX WBL 220.  NON ROUTINE NR 145.  EXISTING REPAIR REMOVED AND A NEW REPAIR INSTALLED IAW SRM 51-70-06.
